Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taken ipill after having sex. Brown discharge, no period. Pregnancy?

Hi, I am 27 yrs old. My last period was on Nov 17th which lasted till 21st. And in the month of december i did not get my periods. I am from India and on 23rd dec i reached the United Kingdom. I did have sex with my boyfriend on 22nd, 23rd and 24th nov. I took 2 i-pills one on 23rd nov night and the second on 25th novafternoon. I did preg test on 22nd dec evening and it showed one line which is negative. On the 1st jan till 4th till 5th jan i got brown discharge followed by red discharge...No periods till now. Two things i want to know. Is there any chance of pregnancy? And second will i get my periods. Please respond ASAP. Thanks
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
thanks for your query
There is only one way of confirming your pregnancy or absence of it, and that is to visit a gynecologist, since you had an abnormal period/bleeding in January.
I pills are not 100 % effective, so please check with a gynecologist at the earliest.
take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor